Post to Forum

Has Anyone Else Gotten Hives after Botox?

  • Vsanflorida
  • 1 year ago

I received 6 shots in my forehead and about 12 hours later broke out in hives with terrible rash and welts all over my body.  The itching started in my hands and feet and then the rash/welts came. I started taking Benadryl, tried the steroid pack (which didn't help at all) and went back to the Benadryl every 3 hours to control the breakouts. It is now been 18 days of this! When will this go away? Taking a shower is the worst because I break out all over.  It is almost as though now, if you touch my arm or leg the welts will go there so after washing in the shower it goes everywhere.  Of course my doctor says it can't be from the Botox but NOTHING else has changed in my daily routine, foods, shampoos etc... So at this juncture I am convinced it was a result of the Botox and just want to know when I can look for some relief?  HELP!!!

Comments (1)

I hope you are doing much better now. For anyone in a similar situation, here is what I found when I did a site search for "hives" and "botox":

Hives After Botox?

Why Am I Getting Hives from Botox Injection Sites?

Reaction to Botox - Hives; What Should I Do?

Reply